Alert archive / Illinois / Flash Flood Warnings in 2007
Flash Flood Warning 16, NWS Chicago, IL
NWS Chicago, IL issued this flash flood warning at Jul 9, 2007, 4:25 PM CDT for DeKalb County, Illinois. It was in force for 4 hr. 10 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jul 9, 2007, 4:25 PM CDT (21:25 UTC)
- Expired
- Jul 9, 2007, 8:30 PM CDT
- In force
- 4 hr
- Issued by
- NWS Chicago, IL
- Area
- Whole counties
County DeKalb County, IL
The radar
The Chicago radar (KLOT), 65 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 9, 4:41 PM CDT | FLASH FLOOD | De Kalb, IL | CARS STALLING IN DEEP WATER - UNOFFICIAL REPORTS OF 4 FEET OF STANDING WATER |
| Jul 9, 4:56 PM CDT | FLASH FLOOD | De Kalb, IL | CARS IN HIGH WATER AT NIU CAMPUS - NUMEROUS ROADS CLOSED DUE TO HIGH WATER IN CITY OF DE KALB |
| Jul 9, 4:58 PM CDT | HEAVY RAIN 3.5 | De Kalb, IL | 3.50 INCHES OF RAINFALL IN 80 MINUTES |
| Jul 9, 5:00 PM CDT | FLASH FLOOD | De Kalb, IL | SIGNIFICANT FLASH FLOODING IN THE CITY...NUMEROUS BASEMENTS FLOODED...WATER REPORTED FLOWING INTO WALMART ON SYCAMORE ROAD...NUMEROUS HIGH WATER RESCUES REQUIRED OF PEOPLE TRAPPED IN CARS. AS OF 640 PM WATER WAS REPORTED TO HAVE BEGUN RECEDING IN DEKALB AND ON |
| Jul 9, 5:00 PM CDT | HEAVY RAIN 3.5 | De Kalb, IL | 3.50 INCHES IN 90 MINUTES |
| Jul 9, 5:15 PM CDT | FLASH FLOOD | De Kalb, IL | DORM EVACUATED ON NIU CAMPUS DUE TO HIGH WATER |
| Jul 9, 5:25 PM CDT | HEAVY RAIN 4.25 | De Kalb, IL | 4.25 INCHES OF RAINFALL I MILE NORTH OF NIU CAMPUS |
| Jul 9, 5:30 PM CDT | HEAVY RAIN 5 | De Kalb, IL | 5.00 INCHES RECORDED BEFORE RAIN GAGE OVERFLOWED AT SOUTHMORE ESTATES |
| Jul 9, 5:45 PM CDT | HEAVY RAIN 4.18 | De Kalb, IL | ABOUT ONE MILE FROM DOWNTOWN DEKALB |
| Jul 9, 5:45 PM CDT | HEAVY RAIN 4.25 | 2 Ne De Kalb, IL | MEASUREON THE FAR NORTHEAST SIDE OF THE CITY NEAR SYCAMORE DEKALB CITY LIMITS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 9.4 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1065 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 1222 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- -19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KLOT 092128 FFWLOT ILC037-100130- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 425 PM CDT MON JUL 9 2007 THE NATIONAL WEATHER SERVICE IN ROMEOVILLE HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL DEKALB COUNTY IN NORTH CENTRAL ILLINOIS... * UNTIL 830 PM CDT * AT 420 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THUNDERSTORMS PRODUCING TORRENTIAL RAINFALL OVER CENTRAL DEKALB COUNTY. DOPPLER RADAR INDICATES THAT OVER 2.5 INCHES OF RAIN HAS FALLEN IN THE LAST 60 MINUTES JUST NORTHEAST OF DEKALB. AN ADDITIONAL INCH OR TWO OF RAIN COULD FALL BETWEEN 430 PM AND 530 PM. THIS TORRENTIAL RAIN WILL LIEKLY RESULT IN FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. FIND AN ALTERNATE ROUTE. THIS FLASH FLOOD WARNING REPLACES THE URBAN AND SMALL STREAM FLOOD ADVISORY THAT WAS IN EFFECT. LAT...LON 4181 8885 4187 8861 4206 8861 4199 8883 $$ IZZI
4 follow-up statements
000
WGUS73 KLOT 092152
FFSLOT
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
447 PM CDT MON JUL 9 2007
ILC037-100130-
DEKALB IL-
447 PM CDT MON JUL 9 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
CENTRAL DEKALB COUNTY...
AT 440 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS PRODUCING HEAVY RAINFALL ACROSS CETNRAL
DEKALB COUNTY. RADAR ESTIMATES INDICATE THAT MORE THAN 3 INCHES OF
RAIN HAS FALLEN NEAR THE DEKALB AND SYCAMORE AREAS. AN AUTOMATED
RAIN GAGE IN DEKALB RECORDED 1.04 INCHES OF RAIN BETWEEN 415 PM AND
430 PM.
LAW ENFROCEMENT OFFICIALS REPORT THAT FLASH FLOODING IS OCCURRING AT
THIS TIME IN DEKALB WITH CARS STALLED IN FLOOD WATERS AND UP TO 4
FEET OF WATER ON ROADWAYS. DO NOT UNDERESTIMATE THE POWER OF FLOOD
WATERS. ONLY A FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY
AWAY YOUR VEHICLE.
LAT...LON 4172 8893 4187 8861 4206 8861 4196 8883
4187 8894
$$
IZZI000
WGUS73 KLOT 092231
FFSLOT
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
530 PM CDT MON JUL 9 2007
ILC037-100130-
DEKALB IL-
530 PM CDT MON JUL 9 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
DEKALB COUNTY...
...VERY DANGEROUS FLASH FLOOD SITUATION ONGOING IN DEKALB AND
SYCAMORE...
AT 524 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
ADDITIONAL SCATTERED SHOWERS AND THUNDERSTORMS APPROACHING CETNRAL
DEKALB COUNTY. DOPPLER RADAR AND MULTIPLE SPOTTER REPORTS INDICATE
THAT 3 TO OVER 4 INCHES OF RAIN FELL IN THE DEKALB AND SYCAMORE
AREAS IN APPROXIMATELY 90 MINUTES THIS AFTERNOON.
AT 525 PM...A TRAINED WEATHER SPOTTER MEASURED 4.25 INCHES OF RAIN
ONE MILE NORTH OF THE NIU CAMPUS IN DEKALB.
LOCAL LAW ENFORCEMENT OFFICIALS...AS WELL AS EMERGENCY MANAGEMENT
OFFICIALS REPORT VERY SERIOUS FLASH FLOODING IS OCCURRING AT THIS
TIME IN THE CITY OF DEKALB AND ON THE NORTHERN ILLINOIS UNIVERSITY
CAMPUS. CARS HAVE BEEN REPORTED FLOATING OUT OF FLOODED PARKING LOTS
AND AT LEAST ONE RESIDENCE HALL IS BEING EVACUATED AT THIS TIME.
THIS IS A VERY SERIOUS AND POTENTIALLY LIFE THREATENING SIUTATION
IT ONLY TAKES A FEW INCHES OF FAST FLOWING WATER TO CARRY AWAY MOST
VEHICLES. PERSONS TRAVELING ACROSS THE WARNING AREA SHOULD USE
EXTREME CAUTION AND IF ANY WATER IS ENCOUNTERED ON A ROADWAY...TURN
AROUND AND FIND DIFFERENT ROUTE DRIVING THROUGH FLOOD WATERS IS
GAMBLING WITH YOUR LIFE
UP TO AN ADDITIONAL HALF INCH TO INCH OF RAIN COULD FALL THROUGH 7
PM...WHICH WOULD FURTHER AGGRIVATE THE FLASH FLOODING.
LAT...LON 4206 8861 4173 8861 4172 8862 4164 8861
4164 8894 4215 8894 4215 8860 4207 8860
$$
IZZI000
WGUS73 KLOT 092352
FFSLOT
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
642 PM CDT MON JUL 9 2007
ILC037-100130-
DEKALB IL-
642 PM CDT MON JUL 9 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
DEKALB COUNTY...
AT 650 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES
THAT THE HEAVIEST RAINFALL HAS ENDED IN CENTRAL DEKALB
COUNTY...HOWEVER THUNDERSTORMS CONTINUE TO PRODUCE VERY HEAVY
RAINFALL OVER SOUTHERN PORTIONS OF DEKALB COUNTY.
THROUGH 645 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT ONE TO THREE INCHES OF RAIN FELL OVER SOUTHERN DEKALB
COUNTY...WITH AN ADDITIONAL ONE TO THREE INCHES OF RAINFALL POSSIBLE
SOUTH OF INTERSTATE 88 IN DEKALB COUNTY BETWEEN 7 PM AND 9 PM THIS
EVENING. THIS HEAVY RAINFALL WILL LEAD TO FLASH FLOODING OVER
SOUTHERN DEKALB COUNTY THIS EVENING.
FARTHER NORTH OVER CENTRAL DEKALB COUNTY NEAR THE CITIES OF DEKALB
AND SYCAMORE THE HEAVIEST RAINFALL HAS ENDED...HOWEVER RUNOFF
CONTINUES FROM THE TORRENTIAL RAIN THAT FELL THIS AFTERNOON. A
TRAINED SPOTTER NEAR DOWNTOWN DEKALB MEASURED 4.18 INCHES OF
RAIN...AND ANOTHER TRAINED SPOTTER NEAR THE DEKALB SYCAMORE BORDER
MEASURED 4.25 INCHES OF RAIN. MUCH OF THIS RAIN FELL IN LESS THAN A
TWO HOUR PERIOD LEADING TO SIGNIFICANT FLASH FLOODING.
NUMEROUS BASEMENTS HAVE BEEN REPORTED FLOODED...MANY HIGH WATER
RESCUES WERE PERFORMED IN THE CITY OF DEKALB...AND WITH WATER
FLOWING INTO BUILDINGS ON THE NIU CAMPUS. LAW ENFORCEMENT OFFICIALS
REPORT THAT FLOOD WATERS ARE BEGINNING TO SUBSIDE IN DEKALB AND ON
THE NORTHERN ILLINOIS UNIVERSITY CAMPUS. HOWEVER UNTIL ALL FLOOD
WATERS RECEDE PERSONS SHOULD EXERCISE EXTREME CAUTION THIS EVENING.
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAYS IF A
FLOODED ROAD IS ENCOUNTERED...TURN AROUND...DONT DROWN
LAT...LON 4206 8861 4173 8861 4172 8862 4164 8861
4164 8894 4198 8896 4215 8860 4207 8860
$$
IZZI000
WGUS73 KLOT 100118
FFSLOT
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
818 PM CDT MON JUL 9 2007
ILC037-100130-
DEKALB IL-
818 PM CDT MON JUL 9 2007
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR DEKALB COUNTY...
NATIONAL WEATHER SERVICE DOPPLER RADAR ESTIMATES THAT BETWEEN 2 AND
4 INCHES OF RAIN HAS FALLEN FROM LATE THIS AFTERNOON THROUGH THIS
EVENING ACROSS CENTRAL DEKALB WITH SOME LOCALLY HIGHER AMOUNTS.
ADDITIONAL RAINFALL AMOUNTS OF AROUND A HALF AN INCH ARE POSSIBLE
THIS EVENING...MAINLY SOUTH OF THE LOCATIONS WHICH RECEIVED THE
HEAVIER RAINFALL THIS AFTERNOON AND EARLY THIS EVENING. NO
ADDITIONAL FLOODING REPORTS HAVE BEEN RECEIVED. THEREFORE...THE
FLASH FLOOD WARNING HAS BEEN CANCELLED.
LAT...LON 4206 8861 4173 8861 4172 8862 4164 8861
4164 8894 4198 8896 4215 8860 4207 8860
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this flash flood warning went out at Jul 9, 3:43 PM CDT, 42 minutes earlier.
Area forecast discussion, Jul 9, 3:43 PM CDT, 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 343 PM CDT MON JUL 9 2007 .DISCUSSION... THE FRONT LIES FROM JUST NORTH OF MOLINE EAST OT JUST NORTH OF CHICAGO AT 20 UTC. THIS WILL BE A CONVERGENCE LINE FOR THUNDERSTORMS TONIGHT. AFTER THE SUN SETS THE STABILITY MAY INCREASE AND THUNDERSTORMS MAY BECOME LESS NUMEROUS. HOWEVER THE FRONT WILL BE IN NORTHERN ILLINOIS THROUGH EARLY WEDNESDAY MORNING. THE FRONT WILL PASS SOUTH TO THE OHIO RIVER BY WEDNESDAY AFTERNOON. HIGH PRESSURE IS FORECAST TO BUILD OVER EASTERN NEBRASKA AND EASTERN KANSAS BY WEDNESDAY EVENING. && .AVIATION... 100 PM CDT FOR THE 1800 UTC TAFS...MAIN AVIATION FORECAST CONCERN WILL BE ON CONVECTIVE POTENTIAL THIS AFTERNOON/EARLY THIS EVENING. SURFACE COLD FRONT AT 17Z EXTENDS FROM SOUTH CENTRAL IOWA THROUGH SOUTHERN WISCONSIN. FRONTAL BOUNDARY HAS ACCELERATED DOWN LAKE MICHIGAN SHORELINE IN SOUTHWEST WISCONSIN THIS AFTERNOON...AND LATEST THINKING IS THAT THIS BOUNDARY WILL REACH ORD IN THE 21Z-22Z TIME FRAME. SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS SOUTHERN WISCONSIN AS THIS FRONT TRACK SOUTHWARD. FACTORS FAVORING CONVECTION TODAY WILL BE LOW LEVEL CONVERGENCE WITH THE APPROACHING FRONT AND RATHER IMPRESSIVE INSTABILITY WITH 100 HPA ML CAPES ON THE ORDER OF 2000-2500 J/KG. FACTORS WHICH MAY LIMIT STORM ORGANIZATION INCLUDE MARGINAL DEEP LAYER SHEAR AND RATHER ILL DEFINED MID/UPPER LEVEL FORCING. AT THIS TIME WILL INCLUDE MENTION OF TSRA ACROSS TERMINALS IN THE 21Z-24Z FRAME WITH THUNDERSTORMS GRADUALLY DIMINISHING THIS EVENING WITH WEAKENING DIURNAL INSTABILITY...AND FRONT GRADUALLY SHIFTING SOUTH OF THE TERMINALS. WINDS FOR ORD/MDW/GYY WILL SHIFT TO THE NORTHEAST WITH FRONTAL PASSAGE THIS AFTERNOON WHILE WINDS AT DPA/RFD ARE EXPECTED TO BE SOMEWHAT LIGHTER FARTHER AWAY FROM THE LAKE...BUT LIKELY FAVORING NORTH. FOR TONIGHT...FRONT LIFTS BACK NORTHWARD INTO SOUTHERN WISCONSIN ALLOWING WINDS TO VEER AROUND TO THE SOUTH LATE TONIGHT. SOUTH WINDS WILL THEN INCREASE INTO THE 10 TO 15 KNOT RANGE TOMORROW MORNING AS SFC PRESSURES FALL ACROSS THE UPPER MIDWEST IN RESPONSE TO NEXT FAST MOVING SYSTEM TO APPROACH THE AREA TOMORROW. MARSILI && .MARINE... 300 PM CDT COLD FRONT CURRENTLY MOVING DOWN LAKE MICHIGAN IS EXPECTED TO DISSIPATE LATER THIS EVENING. MEANWHILE...LOW PRESSURE OF 29.4 INCHES IS EXPECTED TO DEVELOP ACROSS THE NORTHERN PLAINS AND SOUTHERN CANADIAN PROVINCES THIS EVENING. THIS LOW WILL MOVE EASTWARD INTO ONTARIO PROVINCE TONIGHT AND ACCELERATE TOWARDS EASTERN ONTATIO TOMORROW AFTERNOON. MEANWHILE...A COLD FRONT ATTACHED TO THIS SYSTEM IS EXPECTED TO BEGIN MOVING DOWN THE LAKE TOMORROW...RESULTING IN SCATTERED SHOWERS AND THUNDERSTORMS THROUGH THE DAY. AFTER THE PASSAGE...HIGH PRESSURE OF 30.1 INCHES WILL BUILD ACROSS THE WESTERN GREAT LAKES RESULTING IN FAIR AND DRY CONDITIONS THROUGH THE REMAINDER OF THE WORK WEEK. GITRO && .LOT WATCHES/WARNINGS/ADVISORIES... IL...NONE. IN...NONE. LM...NONE. &&
Hazardous weather outlook, Jul 9, 11:50 AM CDT, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 1150 AM CDT MON JUL 9 2007 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 092130- WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- 1150 AM CDT MON JUL 9 2007/1250 PM CDT MON JUL 9 2007 THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST ILLINOIS...AND NORTHWEST INDIANA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS NORTHERN ILLINOIS AND EXTREME NORTHERN INDIANA THIS AFTERNOON AND EVENING. THE RISK AREA IS GENERALLY ALONG AND NORTH OF INTERSTATE 80. SCATTERED STORMS MAY DEVELOP ACROSS NORTHEAST ILLINOIS AND NORTHWEST INDIANA AFTER 2 PM CDT OR 3 PM EDT. A WEAK FRONT WILL MOVE SOUTH TO THE ILLINOIS AND WISCONSIN BORDER. A LAKE BREEZE FROM LAKE MICHIGAN MAY MOVE WEST TOWARDS ROCKFORD. THESE TWO FRONTS MAY PROVIDE ENOUGH LIFT TO INITIATE THE SCATTERED THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS AGAIN TUESDAY AFTERNOON AND EVENING OVER MUCH OF NORTHERN ILLINOIS. A STRONGER COLD FRONT IS FORECAST TO SWEEP ACROSS THE MIDWEST TUESDAY EVENING. WITH STRONGER WIND PROFILES ASSOCIATED WITH THIS SYSTEM...AND WITH AMPLE INSTABILITY IN PLACE AHEAD OF THE FRONT...STORMS ARE EXPECTED TO HAVE MORE COVERAGE AND A GREATER POTENTIAL FOR DEVELOPING DAMAGING WIND GUSTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO LMZ740>745-766-092130- WINTHROP HARBOR TO WILMETTE HARBOR IL- WILMETTE HARBOR TO NORTHERLY ISLAND IL- NORTHERLY ISLAND TO CALUMET HARBOR IL- CALUMET HARBOR IL TO GARY IN-GARY INDIANA TO BURNS HARBOR- BURNS HARBOR TO MICHIGAN CITY- LAKE MICHIGAN, WINTHROP HARBOR IL EASTWARD TO THE MID- POINT OF THE LAKE AND SOUTHWARD TO MICHIGAN CITY MI BEYOND 5 NM OFFSHORE- 430 AM CDT MON JUL 9 2007 THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS AND INDIANA WATERS OF LAKE MICHIGAN. .DAY ONE... TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS SOUTHERN LAKE MICHIGAN THIS AFTERNOON AND EVENING. SCATTERED STORMS MAY DEVELOP ACROSS THE LAKE THIS AFTERNOON AND EVENING. A FEW STORMS MAY BE CAPABLE OF PRODUCING MARGINALLY SEVERE HAIL AND WIND GUSTS IN EXCESS OF 34 KNOTS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS AGAIN TUESDAY AFTERNOON AND EVENING. A COLD FRONT IS FORECAST TO SWEEP ACROSS THE SOUTHERN END OF LAKE MICHIGAN TUESDAY EVENING. THE PRIMARY THREAT FROM THESE STORMS WILL BE DAMAGING WIND GUSTS. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO
In the hours before
Local storm report, Jul 9, 3:50 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
350 PM CDT MON JUL 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 PM TSTM WND GST 2 SW ALGONQUIN 42.14N 88.33W
07/09/2007 E60 MPH KANE IL MESONET
MEASURED BY WEATHERBUG STATION
&&
GITROLocal storm report, Jul 9, 3:53 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
353 PM CDT MON JUL 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0347 PM HEAVY RAIN MARENGO 42.25N 88.60W
07/09/2007 M1.50 INCH MCHENRY IL CO-OP OBSERVER
1.50 INCHES OF RAINFALL MEASURED IN LAST 45 MINUTES
&&
GITROLocal storm report, Jul 9, 3:54 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
354 PM CDT MON JUL 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0349 PM HAIL DE KALB 41.93N 88.75W
07/09/2007 M0.75 INCH DE KALB IL CO-OP OBSERVER
THREE QUARTER INCH HAIL MEASURED IN DEKALB
&&
GITROLocal storm report, Jul 9, 3:58 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
358 PM CDT MON JUL 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM NON-TSTM WND DMG 5 W HUNTLEY 42.17N 88.52W
07/09/2007 MCHENRY IL FIRE DEPT/RESCUE
TREE DOWN ON VEHICLE-SIZE UNKNOWN-AT RT20 AND HARMONY RD
&&
GITROLocal storm report, Jul 9, 4:11 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
411 PM CDT MON JUL 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0406 PM HAIL 2 N ROMEOVILLE 41.67N 88.09W
07/09/2007 E0.75 INCH WILL IL TRAINED SPOTTER
PENNY SIZE HAIL REPORTED IN N. ROMEOVILLE AT VETRENS PKWY
AND ROGERS RD
&&
GITROLocal storm report, Jul 9, 4:14 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
414 PM CDT MON JUL 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0406 PM TSTM WND GST 2 N ROMEOVILLE 41.67N 88.09W
07/09/2007 E50 MPH WILL IL TRAINED SPOTTER
50 MPH GUST IN N. ROMEOVILLE AT ROGERS RD AND VETRENS
PKWY
&&
GITROThe office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 2:14 PM CDT | Severe Thunderstorm Warning | LOT | McHenry | 61 min |
| Jul 9, 2:34 PM CDT | Severe Thunderstorm Warning | LOT | Lake | 56 min |
| Jul 9, 2:37 PM CDT | Special Marine Warning | LOT | 83 min | |
| Jul 9, 2:54 PM CDT | Flash Flood Warning | LOT | McHenry | 5 hr |
| Jul 9, 3:19 PM CDT | Severe Thunderstorm Warning | LOT | Kane, McHenry | 56 min |
| Jul 9, 3:38 PM CDT | Severe Thunderstorm Warning | LOT | DeKalb, Kane | 52 min |
| Jul 9, 3:44 PM CDT | Severe Thunderstorm Warning | LOT | Cook, DuPage, Kane | 61 min |
| Jul 9, 4:07 PM CDT | Severe Thunderstorm Warning | LOT | Will | 23 min |
| Jul 9, 4:27 PM CDT | Severe Thunderstorm Warning | LOT | DeKalb | 41 min |
| Jul 9, 4:48 PM CDT | Severe Thunderstorm Warning | LOT | Will | 36 min |
| Jul 9, 4:59 PM CDT | Severe Thunderstorm Warning | LOT | Lee | 46 min |
| Jul 9, 5:38 PM CDT | Flash Flood Warning | LOT | Lee | 4 hr |
| Jul 9, 5:49 PM CDT | Severe Thunderstorm Warning | LOT | DeKalb, Kane | 29 min |
| Jul 9, 5:56 PM CDT | River Flood Warning | LOT | DeKalb | 3 hr |
Nearby
Flash Flood Warnings in Illinois, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.